Jump to content

Rene S.

Members
  • Content Count

    311
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Rene S.

  • Rank
    Advanced Member
  • Birthday 04/01/1959

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Jamison, PA
  • Interests
    Used to be shopping, socializing with friends, volunteering but for now, it's the computer, doing puzzles, reading, enjoying my 2 cats.

Recent Profile Visitors

2,409 profile views
  1. Since being on a beta blocker, my resting h/r is low 50's to sometimes 40's. A few times on cardionet, I was captured at 27. And to think that two years ago my resting was above 100. Been lowering the beta (acebutolol) to every other day at the smallest dose, but heart rate stays the same. It did come back up when I went three days without out and worked out.Got to 103. But the beta blocker does help with the surges.
  2. I'm so glad I've found this topic, thanks to Potsgirl. Before beta blockers, hy hr was always above 100 and normally 120-140 and higher. Right now I'm on Acebutolol 100mg (the smallest dose and it only comes in capsule form). Since being on betas, I'm now mostly bradycardic. My lowest also 27, recorded on cardionet monitor. Occassionally, my heart rate will go to 63 and it feels high! A few weeks ago, when it was very hot and humid it was in the low 40's. Not fun. Normally I run around 52-55. I'm now taking the beta blocker every other day, but still does not seem to bring my hr back up. I've
  3. I'm with Dani. It took me forever to find the right SSRI and at the right dose, but I've also gone from basically bed bound, house bound to being able to drive again and even exercise. I take 10mg of Paxil (generic) at bedtime. I think that in combination with the beta blocker has helped so much.
  4. After trying numerous beta blockers, I have been on Acebutol (Sectral), 200mg for over a year. The only downfall is now my former 140 heart rate, sometimes goes extremely low. Mostly in the low 50's, sometimes in the 40's and a few time as low as 27 (cardionet monitor). So, now I'm taking it every other day. Still running low, but the drs seem to be ok with it. It's a capsule form, and 200 mgs is the smallest dose. Still it's made my life much more bearable!
  5. Hi Ginger, Paxil has been the only SSRI that I have had success with since being diagnosed. Prior, I was on zoloft for 8 year for fibro/cfs. I resisted, but persisted and thankfully, it's keeping me a bit more upright and able to do more things. I'm on a baby dose of 10mgs and started on 5mgs. I'm not upping it. My dr prescribed taking it at night, since it is sedating. I'm on the generic paraxotine by Teva USA. It's the only generic one I can take. Try to avoid taking generics that aren't made in the US or Canada due to the fillers they use and also the fact that they are not as regulated as
  6. Hi thankful,

    I see that you too are on carvedilol for vasospasms. I have them as well, and I've been on various betas. My last was metoprolol 6.25mg tid. Tiny dose, but it didn't lower b/p that much during day but has plummeted h/r to 55 or less. Using it with nitro patch. Today I'm retrialing carv.3.125 bid. any info would be appreciated on your feelings on this drug.

  7. Oh Kexia, I'm so so sorry for what you are going through. I was in your shoes 2 years ago. Sick as a dog with this dreadful illness, and after 24 years of marriage my husband ups and leaves. I was forced to move out of my dream home and try to start anew. Not easy when you feel like crud and have no support from others. I wish I could give you some grate advise, but I'm still trying to navigate myself around this and accept the fact that my ex has moved on (he married someone younger less than 9 mos after the divorce was finalized. I'm sending you positive hugs and warm wishes. Please feel fr
  8. Here we go again. Can't get these adrenaline surges under control. Saw pdoc today and she suggested giving the zoloft a try even though it totally wired me the last time I tried. Keep in mind, that prior to dysautonomia, I was on it for 8 years with no problems. My anxiety has been off the charts. She wants to start a small dose of neurontin (using it off label) prior to starting the zoloft to take the edge off. She wants me to take 25mgs today (so far, too chicken) and then again tomorrow. After that I am to take it twice a day and then on the eventually up it to three times a day and then ad
  9. Oh Jenn, i'm so sorry. I feel your pain! I cannot for the life of me find a good cardio. i traveled all the way to Lankenau to see this guy who was supposed to get it, and he didn't!!! Is the Bystolic and Propanolol not working?? Hasn't he ordered you a cardionet monitor for your low heart rate??? Someone recommended a cardio to me and you can't get to see him unless you are referred by your family dr!!!! I don't have an HMO but they will not take someone who calls in randomly!!! I never heard of such nonsense. Sorry you are so frustrated. I don't think there's any cardios in this area (too
  10. Hi Human, I so feel your pain. I too know the despair of loneliness and just wanting some human comfort.In some ways,, we are similiar. I divorced when i was getting sick, had to move out of my dream home into a place that I hate, both of my daughters moved out and the neighbors here aren't friendly. Most of my friends have deserted me, since they haven't a clue as to what is wrong with me. i long for the old me. This isn't the way i chose to be and feel that I am being punished. I've been reading your posts and your writing is amazing. Please don't sell yourself short. For me, loneliness is
  11. hi Lieze, i do the Ensure which i believe has the same ingredients as Boost. i've used Boost in the past as well. I really need to supplement to keep my weight up. Some days i may drink two but usually one a day. i have gastroparesis and eating isn't up there on my list. At least with the Ensure (I use the one with extra calories, I think each bottle has 350), I know i'm getting the nutrition I know that i lack since my diet isn't that great. Not sure taste wise, which one I like better. Sorry my shift key doesn't seem to want to work! I would definitely stick with the Boost or Ensure just so
  12. Great post, Jenn!! I got: Anxiety Menopasual Symptoms Atipical Depression Anorexia (turned out to be gastroparesis!) PTSD (from going through a divorce, moving, being alone) The best was from an ER dr who spent two minutes with me and wrote on my discharge papers: NEUROTIC!! This was after being diagnosed with dsysautonomia. I still don't have the right drs and half don't get it! Heck, I don't get all this myself.
  13. Hi. Sorry it's been awhile since I've posted. Things just haven't been going well. I feel like Im in a downward spiral. I just want we all do - some semblance of normalcy. I've been having what my dr. calls hyperadrenergic surges. B/P heart rate go through the roof. I shake uncontrollably and it's almost like a severe anxiety attack. My dr even thought that's what it was until he admitted me to the hospital and found my white blood count had soared then dropped down to normal. He apologized profusely for thinking it was sheer anxiety. He did give me a shot of ativan, which calmed the shakes.
  14. Hi Anna, I read your post and wanted to know which CCB you are on. I also have super high b/p readings and possible variant angina. (Prinzmetal's). I've tried both the Norvasc and Cardizem CD in the past. I get spasms all the time not just in the chest area. If you wouldn't mind sharing your info that would be great. I was just concerned for myself since I read a study (I know they are all biased and not reliable) that women over 50 have a higher risk of heart attack and breast cancer on them but at this point I know I need something to control the b/p ,tachy and spasms. Thanks again! Rene
  15. Lieze, I know that paxil, zoloft an lexapro all come in liquid, if that helps! I can relate totally to the anxiety. Hang in there. I know the Xanax works for Jana, but it wires me. We're all different! Rene
×
×
  • Create New...